, Volume 1, Issue 3, pp 261-267

Roots of Luzin’s case

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


This is a brief overview of the so-called “case of Academician Luzin” as well as the mathematical and humanitarian roots of the affair.

On the Occasion of the 50th Anniversary of the Siberian Division of the Russian Academy of Sciences
Original Russian Text © S.S. Kutateladze, 2007, published in Sibirskii Zhurnal Industrial’noi Matematiki, 2007, Vol. X, No. 2(30), pp. 85–92.